MathSciNet Relay Station
MathSciNet bibliographic data
MR345573 (49 #10309a) 82.46
Fannes, M. The entropy density of quasi free states. Comm. Math. Phys. 31 (1973), 279–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement